eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms  o  Tools  o  Community  o  Reviews  o  Q&As  o  Apps  o  Professionals
Home > Health community > Ask a question > Can systane eye drops attibute to hearin ...
(Number of patients like MJ: 13 )

Question: Can systane eye drops attibute to hearing loss?

Started having a rushing sound in left ear. Went to MD who said I had ear infection. Gave me antibiotics. Did not work. Went to ENT. He gave me hearing test and said I had significant loss of hearing in left ear and has ordered a MRI. I read that eye drops can cause hearing loss. I have been using eye drops (Systane) since January of this year. Anybody else experience this? My ENT did not say anything about it. Would appreciate some feed back, Thanks

Asked by MJ on Jun, 25, 2013 at 9:50 pm
Age: 67   Gender: female
Conditions: Sudden Hearing Loss
Medications: Visine-a

Replies (subscribe to this Q&A):

Yes,I had a similar situation approximately 1 year ago. I have used eye drops for some time (Visine) and suddenly had a rushing sound in both ears and both ears closed up. The left ear opened after a couple of days, but the right ear sustained total hearing loss. I went to my Doctor and he said it appeared that I had been the victim of a virus. I later went to and Audiologist and she confirmed the complete loss of hearing and also advised me to get an MRI which I have not yet done. She did not mention anything about the eye drops, I just happened to think that they might be a cause. I am female, age 59. My Doctor did give me a round of steroid medicine in the off chance it might help, but to no avail. I would also appreciate any feedback from others.

Thank you!

Replied by Angie on Sep, 3, 2013 at 10:16 pm

You can also ask your question in a related mobile support group:
- support group for people who have Sudden Hearing Loss
- support group for people who take Visine-a

Related topics: Sudden Hearing Loss, Visine-a




Can you answer it, have follow-ups or comments?
E-mail **(please use the email you received the invitation, always kept private)

Screen name** (will be made public)

Message** (max: 2,000 characters)

Please enter Security Code below *
Copy the characters (respecting upper/lower case) from the image.

No personal information, but only the Screen name and Message will be shown.

DISCLAIMER: All Q & As on eHealthMe.com are for informational purposes only, and are not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. The people invited to answer are selected based on information reported voluntarily. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

Who answer your questions? Healthcare is personal: a drug can work differently between women and men, or for people of different ages. How do you find patients like you to answer your questions? On eHealthMe, we can securely connect you with patients of your gender, age, conditions and medications to get answers. Start now



47 million health professionals and patients have studied on eHealthMe. Recent updates:

- Could Prilosec cause Pancreatitis? (2 seconds ago)

- Could Diabetes cause Depression? (3 seconds ago)

- Could Phentermine cause Depression? (4 seconds ago)

 

Recent mobile support groups

- Prozac

- Psychomotor Hyperactivity and Abilify

- Psychomotor Hyperactivity and Prozac

- Autism Spectrum Disorder

- Anxiety Disorder

 

Recent Q&As

- Feeding tube complications flomax
Has anyone on feeding tube taken Flomax. Any complication ... (7 hours ago)


- What side effects do you experience from sulpfasalazine?
Answer: My hair falls out too, but it was falling out before I was ... (12 hours ago)


- Feeling dizziness in the morning. is it due to glaucoma
Since 3 days I am feeling dizziness in the morning for abo ... (23 hours ago)

 

Recent user reviews

- Urea urine increased while taking topamax
I was on Topamax to lose weight. It worked for me, I lost ... (1 day ago)


- Jaw pain with avastin
My sister is currently taking Avastin and after each treat ... (1 day ago)


- Lipitor weight loss/ lisinipril ed issue
Response: Do Not, I repeat Do Not take Lipitor!!! I was on 20mg for ... (2 days ago)

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.